I started bleeding jan 30th and stopped taking the pill on feb 15th and im still bleeding.
Well its normal for girls to bleed a lot when they first start taking birth control. Its just a side effect, its usually not dangerous. The good news is that the bleeding almost always goes away if you just give your body time to adjust. You were only on it for 2 weeks though... and when you suddenly stop taking birth control your body will begin to withdraw from the hormones. So now of course you're going to be bleeding because you are in hormone withdrawal (artifical period sort of).
You're not supposed to just quit mid cycle without talking to your doctor. And if you have side effects you are also supposed to tell your doctor. At this point, id just wait it out and then go see the doctor. Tell him or her what happened... they will most likely put you on another pill in hopes you won't have this side effect. You may get it again but if you just wait it out it should be fine.
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2014 • 2 answers
Posted 23 Dec 2014 • 1 answer
Posted 29 Jan 2015 • 2 answers
Posted 19 Nov 2015 • 0 answers
Posted 3 Mar 2016 • 1 answer